Pacific Journal of Mathematics

Boundary value problems with interior point boundary conditions.

Allan M. Krall

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 161-166.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983153

Mathematical Reviews number (MathSciNet)
MR0245894

Zentralblatt MATH identifier
0189.45401

Subjects
Primary: 34.36

Citation

Krall, Allan M. Boundary value problems with interior point boundary conditions. Pacific J. Math. 29 (1969), no. 1, 161--166. https://projecteuclid.org/euclid.pjm/1102983153


Export citation

References

  • [1] W.S. Loud, Self-adjointmultipoint boundary value problems, Pacific J. Math. 20 (1968), 303-317.
  • [2] R. Mansfield, Differential systems involving k-point boundary conditions, Cont. Calc. Var. (Chicago 1942), 413-452.
  • [3] J. W. Neuberger, The lack of self-adjointness in three point boundary value pro- blems, Pacific J. Math. 18 (1966), 165-168.
  • [4] W. T. Reid, A new class of two point boundary value problems, Illinois J. Math. 2 (1958), 434-453.
  • [5] A. Zettl, The lack of self-adjointness in three point boundary value problems, Proc. Amer. Math. Soc. 17 (1966), 368-371.
  • [6] A. Zettl, Adjoint and self-adjoint boundary value problems with interface condi- tions, MRC Tech. Rept. #827, 1967.